Revista Matemática Iberoamericana


Full-Text PDF (548 KB) | Metadata | Table of Contents | RMI summary
Volume 29, Issue 4, 2013, pp. 1325–1372
DOI: 10.4171/RMI/759

Published online: 2013-12-15

Commutators, paraproducts and BMO in non-homogeneous martingale settings

Sergei Treil[1]

(1) Brown University, Providence, USA

In this paper we investigate the relations between (martingale) BMO spaces, paraproducts and commutators in non-homogeneous martingale settings. Some new, and one might add unexpected, results are obtained. Some alternative proof of known results are also presented.

Keywords: Paraproducts, commutators, BMO

Treil Sergei: Commutators, paraproducts and BMO in non-homogeneous martingale settings. Rev. Mat. Iberoamericana 29 (2013), 1325-1372. doi: 10.4171/RMI/759